按条件检索“323”条记录

已选条件: 数据来源: SCOPUS × 数据来源: CNKI × 数据来源: CSCD × 数据来源: CSSCI × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Covariate-Adjusted Regression for Time Series EI SCOPUS SCIE

作者:Ma, Yunyan; Luan, Yihui

作者机构:[Ma, Yunyan; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2012,Vol.41,Issue.3,422-436

资源类型:期刊论文

WOS:000304522500004

2. Cryptanalysis of RSA with a small parameter EI SCOPUS

作者:Meng, Xianmeng ;Zheng, Xuexin

作者机构:[Meng, Xianmeng ] School of Mathematics, Shandong University of Finance and Economics, Jinan, 250014, China;[Zheng, Xuexin ] Key Lab. of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan, 250100, China

会议名称:17th Australasian Conference on Information Security and Privacy, ACISP 2012

会议日期:9 July 2012 through 11 July 2012

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7372 LNCS,115-123

资源类型:会议论文;期刊论文

3. A fast Galerkin method with efficient matrix assembly and storage for a peridynamic model SCOPUS SCIE

作者:Wang, Hong; Tian, Hao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Wang, Hong; Tian, Hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.23,7730-7738

WOS被引数:18

资源类型:期刊论文

WOS:000308726600003

4. ON THE TOTAL RESTRAINED DOMINATION NUMBER OF DIRECT PRODUCTS OF GRAPHS SCOPUS SCIE

作者:Shiu, Wai Chee; Chen, Hong-Yu; Chen, Xue-Gang; Sun, Pak Kiu

作者机构:[Shiu, Wai Chee; Sun, Pak Kiu] Hong Kong Baptist Univ, Dept Math, Kowloon Tong, Hong Kong, Peoples R China.; [Chen, Hong-Yu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xue-Gang] North China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2012,Vol.32,Issue.4,629-641

资源类型:期刊论文

WOS:000209151600003

5. 扩展G-期望下的最小卷积问题 CSCD

作者:Liu,Zhi;Bai,Xuepeng

作者机构:[刘智] 山东大学数学学院, 济南, 山东 250100, 中国.;[白学鹏] 山东大学数学学院, 济南, 山东 250100, 中国

来源:应用概率统计,Chinese Journal of Applied Probability and Statistics,2012,Vol.28,Issue.3

资源类型:期刊论文

6. g-上鞅的Riesz分解定理 CSCD

作者:吴盼玉

作者机构:[吴盼玉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学进展,Advances in Mathematics,2012,Vol.41,Issue.3,276-284

资源类型:期刊论文

7. Forward-backward linear quadratic stochastic optimal control problem with delay EI SCOPUS SCIE

作者:Huang, Jianhui; Li, Xun; Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jianhui; Li, Xun] Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China.

来源:SYSTEMS & CONTROL LETTERS,2012,Vol.61,Issue.5,623-630

WOS被引数:14

资源类型:期刊论文

WOS:000304521100001

8. MULTIPLE POSITIVE SOLUTIONS FOR FIRST ORDER IMPULSIVE SINGULAR INTEGRO-DIFFERENTIAL EQUATIONS ON THE HALF LINE

作者:郭大钧;

作者机构:[郭大钧]Department of Mathematics,Shandong University

来源:Acta Mathematica Scientia,2012,Issue.06,2176-2190

资源类型:期刊论文

9. REPETITIVE CLUSTER-TILTED ALGEBRAS

作者:张顺华;张跃辉;

作者机构:[张顺华]School of Mathematics, Shandong University,Jinan 250100, China;[张跃辉]Department of Mathematics, Shanghai Jiaotong University,Shanghai 200240, China

来源:Acta Mathematica Scientia,2012,Issue.04,1449-1454

资源类型:期刊论文

10. 保护隐私的平面自由型曲线相交判定协议

作者:段红伟;韩斐;秦静;

作者机构:[段红伟;韩斐;秦静]山东大学数学学院

来源:保密科学技术,2012,Issue.06,55-60

资源类型:期刊论文

11. 安徽出口商品结构与经济增长关系的实证分析

作者:王宇新;姚梅;

作者机构:[王宇新;姚梅]合肥工业大学经济学院;[王宇新;姚梅]北京师范大学经济与工商管理学院;[王宇新;姚梅]合肥工业大学数学学院;[王宇新;姚梅]山东大学数学学院

来源:科学决策,2012,Issue.06,84-94

资源类型:期刊论文

12. Compact alternating direction implicit method for two-dimensional time fractional diffusion equation SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.6,2621-2633

WOS被引数:77

资源类型:期刊论文

WOS:000301011300016

13. A mass-conservative characteristic FE scheme for optimal control problems governed by convection-diffusion equations EI SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Fu, Hongfei] China Univ Petr, Dept Computat & Appl Math, Qingdao 266580, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2012,Vol.241,82-92

WOS被引数:1

资源类型:期刊论文

WOS:000308782100006

14. A partial information non-zero sum differential game of backward stochastic differential equations with applications EI SCOPUS SCIE

作者:Guangchen Wang;Zhiyong Yu

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Yu, Z] School of Economics, Shandong University, Jinan 250100, China

来源:Automatica,AUTOMATICA,2012,Vol.48,Issue.2,342-352

WOS被引数:29

资源类型:期刊论文

WOS:000301213200010

15. 内P-集合与■-内嵌入信息发现-辨识

作者:于秀清;

作者机构:[于秀清]德州学院数学系,山东大学数学与系统科学学院

来源:系统工程与电子技术,2012,Issue.06,1200-1204

资源类型:期刊论文

16. The prime number theorem in short intervals for automorphic L-functions SCOPUS SCIE

作者:Qu, Y.; Wu, J.

作者机构:[Qu, Y.] Chinese Acad Sci, Inst Math, Beijing 100190, Peoples R China.; [Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Univ Lorraine, CNRS, INRIA, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2012,Vol.154,Issue.1,45-59

资源类型:期刊论文

WOS:000308273700003

17. The existence of multiple fixed points for the sum of two operators and applications SCOPUS SCIE

作者:Sang, Y.;Wei, Z.;Dong, W.

作者机构:[Sang, Y] Department of Mathematics, North University of China, Taiyuan, Shanxi, 030051, China, School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong, 250101, China;[ Dong, W] Hebei University of Engineering, Handan, Hebei, 056021, China

来源:Fixed point theory: An international journal o fixed point theory computation and applications,FIXED POINT THEORY,2012,Vol.13,Issue.1,193-204

WOS被引数:2

资源类型:期刊论文

WOS:000302848300019

18. ON SUMS OF SQUARES OF PRIMES AND A kTH POWER OF PRIME SCOPUS SCIE

作者:TAIYU LI

作者机构:[Li, T] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2012,Vol.42,Issue.1,201-222

资源类型:期刊论文

WOS:000301512000011

19. On Coquasitriangular Pointed Majid Algebras SCOPUS SCIE

作者:Huang, H.-L.;Liu, G.

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Shanda Nanlu no. 27, Jinan 250100, China;[ Liu, G] Department of Mathematics, Nanjing University, Nanjing, China

来源:Communications in algebra,COMMUNICATIONS IN ALGEBRA,2012,Vol.40,Issue.10,3609-3621

WOS被引数:2

资源类型:期刊论文

WOS:000309120100002

20. 有终端控制的随机模型及其应用

作者:张居;曹赓;邴欣;

作者机构:[张居;曹赓;邴欣]山东大学数学学院数学系

来源:数学理论与应用,2012,Issue.03,81-85

资源类型:期刊论文

共 17 页, 323 条记录

TOP